# SDR SWAA2015032537775

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 33,196 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM.
